# SDR VNAA0509001

- Difficulty date: September 5, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 3,047 hours, 3,037 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WITH THE LT PACK MEL'D, THE RT PACK HIGH PRESS MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETURNED TO DCA.  MAINTENANCE OPERATIONALLY CHECKED THE RT PACK IAW CRJ200 AMM 21-51-00-710-801 AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  NO DEFECTS WERE FOUND.   ALL OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
